Academic Thesis

Basic information

Name Abe Hiraku
Belonging department
Occupation name
researchmap researcher code B000000296
researchmap agency Okayama University of Science

Title

Hessenberg varieties for the minimal nilpotent orbit

Bibliography Type

Joint Author

Author

Hiraku Abe, Peter Crooks

Summary

Magazine(name)

Pure and Applied Mathematics Quarterly

Publisher

Volume

12

Number Of Pages

(2)

StartingPage

183

EndingPage

223

Date of Issue

2016/11

Referee

Exist

Invited

Not exist

Language

Thesis Type

ISSN

DOI

NAID

PMID

URL

J-GLOBAL ID

arXiv ID

ORCID Put Code

DBLP ID